RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 4, Pages 6–28 (Mi dm1389)  

This article is cited in 1 scientific paper (total in 1 paper)

On the non-recurrent random walk in a random environment

V. I. Afanasyev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: For weakly transient random walk in a random environment that tend at $-\infty$ the limit theorem for the time of hitting a high level is proved.

Keywords: random walk in a random environment, branching process with migration in a random environment, Brownian excursion, functional limit theorems

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318_а
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was supported by the RFBR (grant 14-01-00318) and by the Presidium of RAS program "Mathematical problems of modern control theory".


DOI: https://doi.org/10.4213/dm1389

Full text: PDF file (486 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:3, 139–156

Bibliographic databases:

Document Type: Article
UDC: 519.217.31
Received: 02.02.2016

Citation: V. I. Afanasyev, “On the non-recurrent random walk in a random environment”, Diskr. Mat., 28:4 (2016), 6–28; Discrete Math. Appl., 28:3 (2018), 139–156

Citation in format AMSBIB
\Bibitem{Afa16}
\by V.~I.~Afanasyev
\paper On the non-recurrent random walk in a random environment
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 4
\pages 6--28
\mathnet{http://mi.mathnet.ru/dm1389}
\crossref{https://doi.org/10.4213/dm1389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3699318}
\elib{http://elibrary.ru/item.asp?id=28119088}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 3
\pages 139--156
\crossref{https://doi.org/10.1515/dma-2018-0014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000435373700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048865141}


Linking options:
  • http://mi.mathnet.ru/eng/dm1389
  • https://doi.org/10.4213/dm1389
  • http://mi.mathnet.ru/eng/dm/v28/i4/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “Two-boundary problem for a random walk in a random environment”, Theory Probab. Appl., 63:3 (2019), 339–350  mathnet  crossref  crossref  isi  elib
  • Дискретная математика
    Number of views:
    This page:168
    References:19
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019